Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9874
Title: A note on the equivalence of Motzkin's maximal density and Ruzsa's measures of intersectivity
Authors: Pandey R.K.
Published in: Acta Mathematica Universitatis Comenianae
Abstract: In this short note, we see the equivalence of Motzkin's maximal density of integral sets whose no two elements are allowed to differ by an element of a given set M of positive integers and the measures of difference intersectivity defined by Ruzsa. Further more, the maximal density μ(M) has been determined for some infinite sets M and in a specific case of generalized arithmetic progression of dimension two a lower bound has been given for μ(M). © 2014, Univerzita Komenskeho. All rights reserved.
Citation: Acta Mathematica Universitatis Comenianae (2014), 83(2): 157-163
URI: http://repository.iitr.ac.in/handle/123456789/9874
Issue Date: 2014
Publisher: Univerzita Komenskeho
Keywords: Generalized arithmetic progression
Maximal density
Upper asymptotic density
ISSN: 8629544
Author Scopus IDs: 35097679700
Author Affiliations: Pandey, R.K., Department of Mathematics, Indian Institute of Technology Patna, Patliputra Colony, Patna, 800 013, India
Corresponding Author: Pandey, R.K.; Department of Mathematics, Indian Institute of Technology Patna, Patliputra Colony, India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.